# SDR 29GA2014120800001

- Difficulty date: December 3, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N351AG
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 32,324 hours, 36,329 cycles
- System (JASC): 7600 · Engine Controls
- Part: Circuit Breaker
- Part number: MS33205
- Condition: Tripped
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT IDLE STOP, FAILED ON LANDING AND NOSE WHEEL STEERING FAILED ON ROLL OUT AFTER LANDING.  RESET F1 BUTTON, COULD NOT DUPLICATE FAILURE, RESET CIRCUIT BREAKER F 5 FOR NOSE WHEEL STEERING OPS CHECK GOOD.
